On the spectrum and fine spectrum of the compact Rhaly operators


Yildirim M.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.27, no.8, pp.779-784, 1996 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 8
  • Publication Date: 1996
  • Journal Name: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.779-784

Abstract

Rhaly(8) determined the spectrum of a Rhaly matrix M regarded as an operator on the Hilbert space l(2). It is the purpose of this paper to determine the spectrum of a Rhaly matrix M as an operator on the spaces c(0) and c, under the assumption that diag {M} = o(1/n).